# SDR UALA2009010600062

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,804 hours, 7,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Disconnected
- Location: Door 5l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. AT DOOR 5 LEFT LOWER WALL EMERGENCY LIGHT.    RECONNECTED AND SECURED EMERGENCY LIGHT STRIP. OPS CHECK GOOD.
